# SDR P5CA0701537

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 25,781 hours, 4,342 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE MAIN DECK SIDE CARGO DOOR BS 1920 SEAL DEPRESSOR AND ATTACH ANGLE. CRACKS WERE FOUND ON SAID ITEMS AT APPROXIMATELY 24" FROM LOWER AFT CORNER.  INTERIM REPAIR ACCOMPLISHED AS PER PART 1 OF MA A4 5300-09-00:00 FAA 8110-3.
